Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1271–1274 (Mi zvmmf4347)  

Scientific communications

Behavior of a medium with weak diffusion for large time values

Zh. H. Giro, R. Kh. Zeytounian


Full text: PDF file (468 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 191–193

Bibliographic databases:

UDC: 517.958:536.2
Received: 16.12.1982

Citation: Zh. H. Giro, R. Kh. Zeytounian, “Behavior of a medium with weak diffusion for large time values”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1271–1274; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 191–193

Citation in format AMSBIB
\Bibitem{GirZey84}
\by Zh.~H.~Giro, R.~Kh.~Zeytounian
\paper Behavior of a medium with weak diffusion for large time values
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1271--1274
\mathnet{http://mi.mathnet.ru/zvmmf4347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760257}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 191--193
\crossref{https://doi.org/10.1016/0041-5553(84)90258-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4347
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021